Communications in Mathematical Physics

Nonlinear wave and Schrödinger equations. I. Instability of periodic and quasiperiodic solutions

I. M. Sigal

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 153, Number 2 (1993), 297-320.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104252682

Mathematical Reviews number (MathSciNet)
MR1218303

Zentralblatt MATH identifier
0780.35106

Subjects
Primary: 35B10: Periodic solutions
Secondary: 35B15: Almost and pseudo-almost periodic solutions 35L70: Nonlinear second-order hyperbolic equations 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 47N50: Applications in the physical sciences 81Q05: Closed and approximate solutions to the Schrödinger, Dirac, Klein- Gordon and other equations of quantum mechanics

Citation

Sigal, I. M. Nonlinear wave and Schrödinger equations. I. Instability of periodic and quasiperiodic solutions. Comm. Math. Phys. 153 (1993), no. 2, 297--320. https://projecteuclid.org/euclid.cmp/1104252682


Export citation